Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Feeling eaten up by parasites due to antidepressant intake. Have constipation. What to do?

Am infected of parasites inside me due to antidepressant
Been damage all my inside body skin face
My. Stomach doesnot function
Can go poo from last year I go sometimes
With laxative, I can't eat any to much pain in my mouth tongue gums are destroy
Eaten by parasites , my skin lost a protection
Can't. Wash my skin become red if I do.I got big noise
In my stomach, am all destroy and I don't know
Where to go. Am eaten alive by parasites. Need
Emergency help. Am in london. No one believe me
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern
The disease condition you mention is not at all a possibility.
Under stand.
No one believes you because,this cannot happen.
Not that they don't understand you.
Self diagnosis and self medication can trouble you more.
Please Consult a psychiatrist immediately.
Wish you a speedy recovery.
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor